Note on the theory of Invariants


Mathematische Annalen (1871)

  • Volume: 3, page 268-271
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Cayley. "Note on the theory of Invariants." Mathematische Annalen 3 (1871): 268-271. <>.

author = {Cayley},
journal = {Mathematische Annalen},
pages = {268-271},
title = {Note on the theory of Invariants},
url = {},
volume = {3},
year = {1871},

AU - Cayley
TI - Note on the theory of Invariants
JO - Mathematische Annalen
PY - 1871
VL - 3
SP - 268
EP - 271
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.